Counteracting high blood pressure reduce effects of ECA stack?
Hey guys, I am currently on an ECA stack, for around 3-4 weeks now.
Before I had an average blood pressure of around 112/70 with an average pulse rate of 52 - 60. Now my blood pressure has risen to around 135/90 with an average resting pulse of 85 ish.
I have noticed at times, the heart does pound a bit harder under times of sudden stress like being scared, low blood sugar, and under intense circumstances, shortness of breath. I have lowered the dosages, but the side effects are not completely gone yet. However I am getting such amazing results from this ECA stack, that I am just not ready to quit unless it is necessary.
So I was wondering if I took things like Grape seed extract, hawthorne berry, add more garlic and ginger to my diet, etc.... If lowering my blood pressure would counteract the effects of the ECA stack thus resulting fewer beneficial results (ie. weight loss)
So is high blood pressure essential for ECA to work or is it just a unnecessary side effect that can and should be controlled??
I will suggest Hawthorne Berry and garlic , i myself drink 2 caps of HB here and there when i notice my bp up, not everday but when i do have it up another thing, grapefruit juice is very good , i take one or two heads of garlic when my bp is up aswell, so if i was you when you take your eca stack take one head of garlic with milk or something and one cap of HB and you'll feel good as new.
not to knock anyone but i got tired of the so called home remidies and went to the doctor and told him what gear i was on, he kinda looked at me funny but he did give me something for the high blood pressure. although, let me ad he didnt condone what i was doing. but hey who does these days
If you don't mind me asking, what BP med did he put you on? I think my years of using stimulant products have finally caught up with me and I may need to go on some kind of med. It is after midnight here and I can't sleep because of my BP zinging me awake when I feel sleep coming on.
Thing is, I am worried about side effects of the blood pressure med, namely ED. Also, can you still train, eat and use supplements as normal?
im on licenopril (spelling?) i dont have any side effects from it but im sure there are some but i havnt ever got any. as for training i still train just as hard if not even harded because bp is one less thing to worrie about. i didnt have any prob getting it i just told him what was going on and that was that. .i did try all the teas and herbs and so on but i still felt like my heart was beating out of my chest, i pretty much got tired of it. i still get that feeling due to gear but thats after good workout, it usually goes away in about 30 min or after a cool down period.
All logos, trademarks and content on this site are property of 2001-2013 by IronMagazine All Rights Reserved Reproduction in whole or in part in any form or medium without express written permission of IronMagazine.com is prohibited.